# SDR SIMA20241031002

- Difficulty date: October 31, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N319RG
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000447
- Aircraft time: 23,831 hours, 16,446 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Part number: 17066803403
- Condition: Corroded
- Location: Fr 24-27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-21-009 FWD CARGO DOOR CUTOUT SEAL DEPRESSOR LOWER SECTION HAS CORROSION AROUND SCREW HOLES MARKED. (MAJOR REPAIR) (LEVEL 2 CORROSION).  REMOVED, DRILLED, INSTALLED SERVICEABLE FWD CARGO DOOR CUTOUT LOWER SEAL DEPRESSOR FWD AND AFT CORNERS IAW EMB 175 SRM 51-40-08, SRM 51-40-02 SN 2091
